# SDR SWIA202402260004

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 42,396 hours, 28,217 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Iced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE ON TAKE OFF, NOSE GEAR SHOWING NOT RETRACTED. RAN QRH PROCEDURE AND LANDING GEAR SHOWED DOWN AND LOCKED. SUSPECT ICE CAKED ON NOSE GEAR. (FLIGHT 3837 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27865946 WITH THE FOLLOWING CORRECTIVE ACTION: "CLEARED SOME ICE FROM ALL LANDING GEAR AND INSPECTED PROX SENSORS AND BRACKETS IN REF CRJ900 AMM 32-61-05 WITH NO DEFECT FOUND. ALL SENSORS WERE TIGHT, SECURE AND IN RIG. DID FIND R MLG SIDE STAY SWIVEL LEAKING HYD FLUID. SEE CP 27865949 FOR CORRECTIVE ACTION. JACKED A/C AND PERFORMED MULTIPLE OPS CHECK OF LANDING GEAR RETRACTION IN REF CRJ 900 AMM 32-30-00 WITH NO DEFECT FOUND. "
